RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1984, Volume 39, Issue 5(239), Pages 11–50 (Mi umn2481)  

This article is cited in 8 scientific papers (total in 8 papers)

Function spaces in the topology of pointwise convergence, and compact sets

A. V. Arkhangel'skii


Full text: PDF file (3158 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1984, 39:5, 9–56

Bibliographic databases:

UDC: 513.83
MSC: 54A20, 54D20, 18F10
Received: 11.01.1984

Citation: A. V. Arkhangel'skii, “Function spaces in the topology of pointwise convergence, and compact sets”, Uspekhi Mat. Nauk, 39:5(239) (1984), 11–50; Russian Math. Surveys, 39:5 (1984), 9–56

Citation in format AMSBIB
\Bibitem{Ark84}
\by A.~V.~Arkhangel'skii
\paper Function spaces in~the~topology of~pointwise convergence, and compact sets
\jour Uspekhi Mat. Nauk
\yr 1984
\vol 39
\issue 5(239)
\pages 11--50
\mathnet{http://mi.mathnet.ru/umn2481}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=764007}
\zmath{https://zbmath.org/?q=an:0568.54016}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1984RuMaS..39....9A}
\transl
\jour Russian Math. Surveys
\yr 1984
\vol 39
\issue 5
\pages 9--56
\crossref{https://doi.org/10.1070/RM1984v039n05ABEH004089}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984APH3500003}


Linking options:
  • http://mi.mathnet.ru/eng/umn2481
  • http://mi.mathnet.ru/eng/umn/v39/i5/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Arkhangel'skii, “Topological homogeneity. Topological groups and their continuous images”, Russian Math. Surveys, 42:2 (1987), 83–131  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. J. L. Blasco, M. Sanchis, “On the product of twob f-spaces”, Acta Math Hungar, 62:1-2 (1993), 111  crossref  mathscinet  zmath  isi
    3. A.V. Arhangel'skii, “On a theorem of Grothendieck in Cp-theory”, Topology and its Applications, 80:1-2 (1997), 21  crossref
    4. Manuel Sanchis, “Continuous functions on locally pseudocompact groups”, Topology and its Applications, 86:1 (1998), 5  crossref
    5. A.V. Arhangel'skii, “Embeddings in Cp-spaces”, Topology and its Applications, 85:1-3 (1998), 9  crossref
    6. A.V. Arhangel'skii, “Some observations on Cp-theory and bibliography”, Topology and its Applications, 89:3 (1998), 203  crossref
    7. J. C. FERRANDO, J. KĄKOL, “A NOTE ON SPACES C p( X) K-ANALYTIC-FRAMED IN X”, BAZ, 78:1 (2008), 141  crossref  mathscinet  zmath  isi
    8. Oleg Pavlov, “A first countable linearly Lindelöf not Lindelöf topological space”, Topology and its Applications, 2011  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:1009
    Full text:459
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021